# SDR IPXA2023110561462

- Difficulty date: November 1, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1003
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT CARGO FRAME STA 1240 LH BETWEEN STR 25L AND STR 26L HAS A DENT ACCOMPLISHED REPAIR PER 757-200 PF SRM REV 118 CHAPTER 53-00-07-2R6 DETAIL I PERSRM 53-60-07-2R. JOB COMPLETED
